OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4848

Title: Multiple periodic solutions of some second order dynamical system
Authors: Li, Shujie
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Shujie Li, “Multiple periodic solutions of some second order dynamical system”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 89-99.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Generalizziamo l’idea del linking locale al caso in cui la condizione di Palais-Smale non è verificata per qualche valore. Come applicazione, studiamo resistenza di soluzioni multiple T-periodiche di alcuni sistemi dinamici del secondo ordine.
We generalize the local linking idea to the case in which the Palais and Smale compactness condition fails at some value. As an application, we study the existence of multiple T-periodic solutions of some second order dynamical system.
URI: http://hdl.handle.net/10077/4848
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
LiRendMat20.pdf524.33 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.